# SDR 95ZZZX6245

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Kaman K-1200
- Engine: Lyc T5317A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Drive Shaft
- Part number: 76081
- Condition: Defective
- Location: Fuel Control
- Component: 106500A2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TA-7 FUEL CONTROL, TIP SEAL PUMP EQUIPPED, WAS FOUND TO HAVE WORN SPLINES.  PUMP SECONDARY FUEL FLOW REDUCED TO ZERO PPH.  PRIMARY PUMP FLOW REMAINED FULLY FUNCTIONAL.  DRIVE SHAFT AND MATING PUMP GEAR SET WERE REPLACED WHILE CONTROL WAS RETURNED REPAIRED.
